# SDR ASAA2023012141620

- Difficulty date: January 21, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 3,109 hours, 915 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 2474M64P06
- Part serial: LPBM1163
- Condition: Faulted
- Location: #1 Engine
- Part time: 3,109 hours, 915 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL AT JUST PRIOR TO 80 KTS, THE MASTER CAUTION ILLUMINATED AND WE ABORTED THE TAKEOFF AT AROUND 100 KTS. THE #1 ENGINE ANTI-ICE COWL VALVE LIGHT WAS ON. ON THE ROLLOUT AT LOW SPEED WE NOTICED THE #1 ENGINE HAD FAILED. GROUNDED - YES. REMOVED AND REPLACED FMU REF B737-9 AMM 73-21-04-000/400-801-G00. REMOVED & REPLACED EEC CHANNEL A&B IAW AMM 73-21-05. ALL RELATED INST TESTS GOOD. PWR ASSURANCE TEST ACCOMP IAW AMM 71-00-00. (REF TSR713713 AND TSR713714)
